# SDR AALA20120531027

- Difficulty date: May 30, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 25,888 hours, 3,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPOSITIONED LAMP AT LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK NORMAL.
